Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board Member: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio

4 Issues per year


IMPACT FACTOR 2016: 0.290
5-year IMPACT FACTOR: 0.430

CiteScore 2016: 0.46

SCImago Journal Rank (SJR) 2015: 0.355
Source Normalized Impact per Paper (SNIP) 2015: 0.939

Mathematical Citation Quotient (MCQ) 2015: 0.25

Online
ISSN
1572-9176
See all formats and pricing
In This Section
Volume 17, Issue 2 (Jan 2010)

Issues

Blackbox computation of A -algebras

Mikael Vejdemo-Johansson
Published Online: 2010-06-22 | DOI: https://doi.org/10.1515/gmj.2010.005

Abstract

Kadeishvili's proof of theminimality theorem [T. Kadeishvili, On the homology theory of fiber spaces, Russ. Math. Surv. 35:3 (1980), 231–238] induces an algorithm for the inductive computation of an A -algebra structure on the homology of a dg-algebra.

In this paper, we prove that for one class of dg-algebras, the resulting computation will generate a complete A -algebra structure after a finite amount of computational work.

Keywords.: A-infinity; strong homotopy associativity; inductive computation

About the article

Received: 2008-10-24

Published Online: 2010-06-22

Published in Print: 2010-06-01



Citation Information: Georgian Mathematical Journal, ISSN (Online) 1072-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj.2010.005. Export Citation

Comments (0)

Please log in or register to comment.
Log in